# SDR YENA2023080800908

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 41,078 hours, 26,707 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON LOWER EXTERNAL SKIN SPAR II AND RIB 10 AT LH WING; (RESOLVED ON W/O: 1241004 TASKCARD: NR-00024 ) CRACK ON LOWER  EXTERNAL SKIN SPAR II AND RIB 10 AT LH WING WAS REPAIRED  PER EMB-190 SRM 57-10-01 REPAIR 54P. ALL WORK ACCOMPLISHED ON TOMX W/O 2268.
